# SDR AALA20110919LHR01

- Difficulty date: September 18, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 74,754 hours, 11,953 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 33AB EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND CONNECTOR MISPLACED.  REFITTED CONNECTOR FOR EMERGENCY LIGHT AT SEAT ROW 33AB.  OPS CHECK NORMAL.
